Hey there. So yesterday I engaged in oral sex/heavy petting with an old flame of mine (Which I really shouldn't have and I'm currently beating myself up over it.). It was my first time doing something like this.
We were both in our underwear and just our underwear alone. My panties were pretty thin though. They were black , thin, bikini panties from VS. Dry humping was first and then oral sex came after. I had to spit out the cum and it got on my hands.(I may be in my twenties but I'm extremely unexperienced). I'm not entirely too sure but I thought some of it got on my knee too. I immediately got up and cleaned myself off. Washed my hands with soap and wiped my legs not entirely sure if I got some on it. When I dried my hands off I noticed my underwear was wet. I put my clothes on when I finished.
I'm extremely worried so TODAY (the very next day after the incident) I bought a Plan B pill and drank it. Hours later I found spotting that kinda looked light red/ rusty-ish in color. It happened once and I never saw it again. Now I'm extremely worried that it's implantation spotting and I'm googling everything left right and center trying to find out if it's an early sign of pregnancy or if it's normal. I haven't gotten much sleep since the incident and it's been weighing down heavily on me guilt-wise and everything. I feel absolutely horrible, scared and alone. ;_; I really don't want to be pregnant. I really really really REALLY don't want to have kids!
I also know my period's supposed to come around this time. I don't remember the date of my last period though... I'm extremely scared. I've never done something like this. I need some sort of explanation!
Based on my torturous adventure I just described, my questions are as follows:
1) What are my chances of being pregnant (because I've heard stories about sperm being strong swimmers and making it through thin underwear like my own)?
2) Is the spotting normal? Is it a symptom of Plan B?
3) How exactly will this affect my period despite the fact that I spotted?
Posts: 2 | From: NY | Registered: Aug 2013
| IP: Logged |
Welcome to Scarleteen, Imascaredycat. I am sorry to hear that you are feeling so guilty and upset. If you want to talk about how you feel what happened, and why you feel you need to beat yourself up over this, we're happy to listen!
Spotting is one of the most common side effects of Plan B, so it's not surprising to see here.
I'm not sure why you're having chills and muscle pain; if they severe or continue for a few days you could call your doctor, but we can't know if they're related to the Plan B or not.
Posts: 877 | From: San Francisco | Registered: Jan 2013
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.